Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2008, Volume 9, Issue 1, Pages 80–107 (Mi cheb130)  

This article is cited in 6 scientific papers (total in 6 papers)

On finite special continued fractions

O. A. Gorkusha

Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: In the present work the asymptotical formula is obtained for average length of a special class of finite continued fractions with a fixed denominator.

Full text: PDF file (451 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 511.9
MSC: Primary 11N37; Secondary 11A55
Received: 25.10.2008

Citation: O. A. Gorkusha, “On finite special continued fractions”, Chebyshevskii Sb., 9:1 (2008), 80–107

Citation in format AMSBIB
\Bibitem{Gor08}
\by O.~A.~Gorkusha
\paper On finite special continued fractions
\jour Chebyshevskii Sb.
\yr 2008
\vol 9
\issue 1
\pages 80--107
\mathnet{http://mi.mathnet.ru/cheb130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2894382}


Linking options:
  • http://mi.mathnet.ru/eng/cheb130
  • http://mi.mathnet.ru/eng/cheb/v9/i1/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Gorkusha, “Asimptoticheskaya formula dlya matematicheskogo ozhidaniya konechnykh ellipticheskikh drobei Minkovskogo”, Chebyshevskii sb., 11:2 (2010), 4–24  mathnet  mathscinet
    2. O. A. Gorkusha, “O srednei dline diagonalnykh drobei Minkovskogo”, Dalnevost. matem. zhurn., 11:1 (2011), 10–27  mathnet  elib
    3. O. A. Gorkusha, “Nekotorye metricheskie svoistva $\Omega$-drobei”, Chebyshevskii sb., 13:2 (2012), 28–53  mathnet
    4. O. A. Gorkusha, “Approksimatsiya chisel $\Omega$-drobyami”, Chebyshevskii sb., 14:4 (2013), 95–100  mathnet
    5. A. V. Ustinov, “On Points of the Modular Hyperbola under the Graph of a Linear Function”, Math. Notes, 97:2 (2015), 284–288  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. A. V. Ustinov, “Three-dimensional continued fractions and Kloosterman sums”, Russian Math. Surveys, 70:3 (2015), 483–556  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:141
    Full text:77
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022